Angor;30018 wrote: I have a problem with my thyroid and got diagnosed subclinical hypothyroidism. Though, I have a really hard time accepting my diagnose since it feels so weird. I mean. What causes it? And what can I do about it?
I started medicating with the standard medecine prescriped by doctors, called Levaxin, in sweden. To my surprise it made me loose twice as much hair as before, I got extremely tired, apathetical and constipated. The doctors don’t know why and neither do I.
Do anyone have information about hypothyroidism. What should I do?
I checked the swedish fass.se and didnt see any kind of biverkningar like you wrote about.
It acctually states that there are no if not taken too much and then there is anexity and nervousness etc. But not what you descripe.
But maybe the dose is still to low which you get and therefore you are tired and loose hair. Maybe that is picking up when you get in balance again. The medicin doesnt sound too bad to me.